# SDR HALA2022011900017

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 45,545 hours, 7,164 cycles
- System (JASC): 2561 · Life Jacket
- Part: Fastener
- Condition: Missing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EQ - FOUND 1R SLIDE NOT SECURED TO DOOR // REMOVED SLIDE (1R) PER A330 AMM 25-62-41. ONCE REMOVED FOUND MOUNTING HARDWARE MISSING. 2239125 18JAN22. COMPLETED SLIDE (1R) INSTALL PER TASK CARD 2561-9403. OPS TEST GOOD, CIDS TEST GOOD, OK FOR SVC. RII: 744058
